Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Scab on penis, red bumps. Could it be an STD?

Hello, one night i was just rubbing very gently my boyfriend s penis with my fingertips and i felt something rough.. so i took a closer look without him noticing me and it s a scab... and also probably about September or October we were having sex a lot then as well and he got a few red bumps. I figured it was because of us having sex so often... what made me second think that is when i seen in his phone history he search what are red bumps on my penis, and he ended the question by saying could itbe an std?? Can you please help me out here!! I dont think it itches, burns or hurt to touch he shows no signs of that.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear , Be relaxed first all bumps and red spots not always STD. he may be having fungal or mixed infection ask him to consult a dermatologist and if you have doubt you yourself get checked by a Gyneac. .. but my opinion is without confirmation don't bring doubts in your mind.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor